# SDR DALA2016041502946

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Bs 900 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD STIFFENER LOWER SIDE BS 900, RBL 10.  REMOVED CORROSION ON STIFFENER AT LOWER SIDE BS 900, RBL 7.5 ORIGINAL THICKNESS IS .180", MATERIAL LOSS WAS .038 WHICH WAS OUT OF LIMITS IAW SRM 51-10-10 ALLOWABLE DAMAGE, PG 103, FIG 101, DETAIL V.  R & R WITH NEW STIFFENER, PN 111N2020-7 IAW SRM 51-40-02 PG 1-5 AND REF DWG 111N2001.
